# SDR SWIA200718122

- Difficulty date: February 26, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,275 hours, 12,397 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL TRANDUCER BRACKET IS CRACKED, DISCOVERED AT C-CHECK INSPECTION.  INSTALLED NEW TRANSDUCER BRACKET P/N 601R-75262-157 PER CRJ200 SRM 51-42-06.
